Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 62, NWS Atlanta, GA

April 19, 20195 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2019, 9:08 AM EDT for 5 counties in Georgia. It was in force for 37 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 9:08 AM EDT (13:08 UTC)
Expired
Apr 19, 2019, 9:45 AM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barrow County, GA, Clarke County, GA, Jackson County, GA, Oconee County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 115 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:10 AM EDTTSTM WND DMG1 Ene Monroe, GATREE REPORTED DOWN ON SOUTH VIEW DR NEAR THE INTERSECTION WITH REESE ST.
Apr 19, 9:15 AM EDTTSTM WND DMG2 E Bogart, GATREE REPORTED DOWN AT THE INTERSECTION OF LEORA CIR AND AUBREY DR.
Apr 19, 9:25 AM EDTTSTM WND DMG1 Ne Beechwood Hills, GAPOWER LINES REPORTED DOWN ON THE 200 BLOCK OF EVANS ST.
Apr 19, 9:28 AM EDTTSTM WND DMG1 Sw Westgate Park, GATREE REPORTED DOWN ON THE ROAD ON THE 1300 BLOCK OF TALLASSEE RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 1.1 hours before the alert went out and 312 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -90 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-90 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

398 
WUUS52 KFFC 191308
SVRFFC
GAC013-059-157-219-297-191345-
/O.NEW.KFFC.SV.W.0062.190419T1308Z-190419T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
908 AM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Oconee County in northeastern Georgia...
  Southeastern Barrow County in north central Georgia...
  Northwestern Clarke County in northeastern Georgia...
  Northeastern Walton County in north central Georgia...
  Southeastern Jackson County in northeastern Georgia...

* Until 945 AM EDT.

* At 908 AM EDT, a severe thunderstorm was located near Gratis, or
  near Monroe, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Winder, Monroe, Jefferson, Statham, Arcade, Bogart, North High
  Shoals, Bethlehem, Pendergrass, Good Hope, Athens-Clarke County,
  Westgate Park, Fort Yargo State Park, Beechwood Hills, Oconee
  Heights, Eastville, Nicholasville, Barretts Mill, Pannell and James
  Holland Youth Sports Cmpx.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3403 8333 3370 8360 3379 8379 3417 8366
TIME...MOT...LOC 1308Z 211DEG 42KT 3385 8363 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
329 
WWUS52 KFFC 191325
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
925 AM EDT Fri Apr 19 2019

GAC219-297-191335-
/O.CAN.KFFC.SV.W.0062.000000T0000Z-190419T1345Z/
Oconee GA-Walton GA-
925 AM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OCONEE AND
NORTHEASTERN WALTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3403 8333 3393 8343 3401 8363 3415 8361
TIME...MOT...LOC 1325Z 211DEG 42KT 3402 8351 

$$

GAC013-059-157-191345-
/O.CON.KFFC.SV.W.0062.000000T0000Z-190419T1345Z/
Barrow GA-Clarke GA-Jackson GA-
925 AM EDT Fri Apr 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR EAST CENTRAL BARROW...NORTHWESTERN CLARKE AND SOUTHEASTERN
JACKSON COUNTIES...

At 925 AM EDT, a severe thunderstorm was located over Bear Creek 
Reservoir, or 7 miles southeast of Jefferson, moving northeast at 
35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Jefferson, Arcade, Athens-Clarke County, Westgate Park, James Holland
Youth Sports Cmpx, Bear Creek Reservoir, Sandy Creek Recreation Area,
Oconee Heights and Barretts Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3403 8333 3393 8343 3401 8363 3415 8361
TIME...MOT...LOC 1325Z 211DEG 42KT 3402 8351 

HAIL...1.00IN
WIND...60MPH
 
$$
284 
WWUS52 KFFC 191335
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
935 AM EDT Fri Apr 19 2019

GAC013-059-157-191345-
/O.EXP.KFFC.SV.W.0062.000000T0000Z-190419T1345Z/
Barrow GA-Clarke GA-Jackson GA-
935 AM EDT Fri Apr 19 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BARROW...
NORTHWESTERN CLARKE AND SOUTHEASTERN JACKSON COUNTIES WILL EXPIRE AT
945 AM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However heavy rain is still possible with this
thunderstorm.

LAT...LON 3403 8333 3393 8343 3401 8363 3415 8361
TIME...MOT...LOC 1335Z 211DEG 42KT 3410 8345 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:39 AM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Apr 19, 7:39 AM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
739 AM EDT Fri Apr 19 2019

.PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/

SHORT TERM /Today through Saturday/...
Short term models are in pretty good agreement, slowly bringing
surface front across the forecast area today, with the associated
upper low tracking across portions of northern AL and GA this
afternoon and tonight.  Hi-RES models have had a hard time resolving
the line of convection ahead of the front, and currently have the
main line of showers and thunderstorms moving across western
portions of the Atlanta Metropolitan areas down to near Columbus. We
have a Tornado Watch in affect through 8am over portions of west-
central Georgia. This line will move into portions of eastern and
central Georgia through mid morning. As the cold air associated with
the upper low moves across the area this afternoon, expect chance to
likely showers and thunderstorms across the area this afternoon,
with best chances in the vicinity of the upper low. The colder air
associated with the surface front is not in northwest AL and expect
our forecast area to see somewhat of a warm up through early
afternoon before the colder air makes it into north and west GA.
Overnight lows will drop into the upper 30s and lower 40s in the
higher elevation of northeast GA overnight, but do not expect any
wintry precip at this time.  With the upper low over eastern
portions of TN tomorrow could continue to see chances for showers
mainly over north GA.  Temperatures on Saturday will be 10-15
degrees cooler than afternoon high today. Have stayed close to
guidance temperatures through the period.

Atwell

LONG TERM /Saturday Night through Thursday/...
Long term starts out cooler and dry with only small precip chances
over the NE mountains Saturday night quickly coming to an end with
a dry Easter Sunday in store. Temperatures will warm up to start
the work week.

GFS and European are inconsistent with handling rain chances with a
weak cold front on Wednesday and Wednesday night. At this time am
favoring mainly low chances for n and portions of central GA.

Models continue to differ on Thursday with the GFS wetter than
the European. At this time, favoring chance pops for n and most of
central GA.

BDL

&&

.AVIATION...
12Z Update...
MVFR conditions will prevail with patchy IFR conditions across
the area. SHRA and isolated TSRA will move across the area
through 16-18Z, with additional SHRA or isolated TSRA possible
this afternoon. Winds will be southeast to west at 10-15kts with
gusts to 25kts in and near any convection.

//ATL Confidence...12Z Update...
Medium confidence all elements.

Atwell

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  45  56  43 /  90  40  40  10
Atlanta         68  45  56  45 /  80  40  40   5
Blairsville     65  39  48  37 /  90  60  50  20
Cartersville    67  43  55  40 /  70  50  50  10
Columbus        69  46  63  44 /  80  20  10   0
Gainesville     68  44  53  42 /  90  50  50  10
Macon           71  45  61  44 /  90  20  10   0
Rome            66  43  56  40 /  70  60  50   5
Peachtree City  68  44  59  42 /  80  30  30   0
Vidalia         76  49  64  47 /  80  30   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 9 AM EDT this morning for the following
zones: Chattahoochee...Harris...Macon...Marion...Meriwether...
Muscogee...Pike...Schley...Stewart...Sumter...Talbot...Taylor...
Troup...Upson...Webster.

&&

SHORT TERM...Atwell
LONG TERM....BDL
AVIATION...Atwell
Hazardous weather outlook, Apr 19, 8:46 AM EDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
846 AM EDT Fri Apr 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
846 AM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Isolated to scattered severe thunderstorms will remain possible
across portions of Georgia through this afternoon. The greatest
potential for any severe thunderstorms will be along and east of a
line from Athens to Columbus. The main hazard will be damaging
winds, frequent lighting and localized flooding. A brief tornado
will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected Saturday through Tuesday.
There will be a chance of thunderstorms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Apr 19, 5:39 AM EDT, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
539 AM EDT Fri Apr 19 2019

GAZ053-054-056-067-068-191045-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
539 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN FAYETTE...SOUTHEASTERN
COWETA...WESTERN SPALDING...MERIWETHER AND WESTERN PIKE COUNTIES
UNTIL 645 AM EDT...

At 538 AM EDT...a line of thunderstorms with very heavy rain was
along a line extending from near Woolsey to Durand...and moving
northeast at 30 mph. Be prepared to act if a flash flood warning is
issued.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas. Rises on smaller creeks and
           streams can also be expected.

Some locations in the path of these storms include
Griffin, Fayetteville, Greenville, Peachtree City, Senoia, Woodbury,
Luthersville, Brooks, Warm Springs, Molena, Williamson, Sharpsburg,
Turin, Haralson, Woolsey, Lone Oak, Gay, Starrs Mill, Hilltop and
Odessadale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3314 8486 3341 8458 3347 8440 3335 8440
      3333 8422 3297 8451 3297 8453 3295 8452
      3289 8457 3287 8486
TIME...MOT...LOC 0938Z 235DEG 27KT 3337 8437 3290 8475
Special weather statement, Apr 19, 6:14 AM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
614 AM EDT Fri Apr 19 2019

GAZ045-046-048-054>057-191045-
Fayette GA-Rockdale GA-Clayton GA-DeKalb GA-Spalding GA-Newton GA-
Henry GA-
614 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FAYETTE...ROCKDALE...
CLAYTON...SOUTHEASTERN DEKALB...NORTHERN SPALDING...NORTHWESTERN
NEWTON AND HENRY COUNTIES UNTIL 645 AM EDT...

At 614 AM EDT...a strong thunderstorm was near Eagles Landing, or
near Jonesboro...moving northeast at 55 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McDonough, Conyers, Covington, Jonesboro, Stockbridge, Hampton,
Lovejoy, Oxford, Lithonia, Porterdale, Sunny Side, Lakeview Estates,
Georgia International Horse Park, Lake Spivey, Blacksville, Rex,
Arabia Mountain, Big Haynes Creek Park, Hidden Valley Park and Jw
Smith Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3348 8440 3377 8406 3375 8402 3378 8399
      3378 8396 3370 8385 3362 8382 3333 8423
      3335 8440
TIME...MOT...LOC 1014Z 228DEG 49KT 3347 8426

WIND...40MPH
Special weather statement, Apr 19, 6:25 AM EDT, 2 hours 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 AM EDT Fri Apr 19 2019

GAZ007-012-013-020-021-191100-
Gilmer GA-Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
625 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GILMER...
NORTHWESTERN CHEROKEE...SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND
WESTERN PICKENS COUNTIES UNTIL 700 AM EDT...

At 623 AM EDT...National Weather Service doppler radar indicated a
storm near White, or near Cartersville...moving northeast at 50 mph.

  HAZARD...40 to 50 mph wind and enhanced risk of a brief tornado.

  IMPACT...While winds should result in minor damage to tree limbs
           and blowing around of light...unsecured objects...this
           storm has also exhibited localized rotation. A brief
           tornado could quickly form.

Some locations in the path of this storm include
White, Talking Rock, Fairmount, Ranger, Salacoa Valley, Pine Log,
Blaine, Talmadge, Funkhouser, Hinton, Roundtop and Talona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3454 8444 3424 8468 3427 8479 3458 8468
      3458 8465 3461 8465 3462 8454
TIME...MOT...LOC 1023Z 206DEG 42KT 3423 8476

WIND...50MPH
Special weather statement, Apr 19, 6:41 AM EDT, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
641 AM EDT Fri Apr 19 2019

GAZ078-079-089-191130-
Harris GA-Talbot GA-Muscogee GA-
641 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HARRIS...NORTHWESTERN
TALBOT AND MUSCOGEE COUNTIES UNTIL 730 AM EDT...

At 641 AM EDT...a cluster of strong thunderstorms were over Flat
Rock, or 8 miles northeast of Columbus...moving northeast at 30 mph.

  HAZARD...40 to 50 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Columbus, Hamilton, Manchester, Pine Mountain, Waverly Hall, Bibb
City, Ellerslie, Saint Marys Hills, Edgewood, Flat Rock, Highland
Park, Laurel Hills, F.d. Roosevelt State Park, Green Island Hills,
Vista Terrace, Cataula, Columbus Metropolitan Airport, Rose Hill,
Flint Hill and Kenwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3287 8486 3287 8475 3286 8475 3284 8470
      3285 8459 3279 8460 3241 8490 3247 8500
      3250 8500 3255 8503
TIME...MOT...LOC 1041Z 203DEG 27KT 3256 8491

WIND...50MPH
Special weather statement, Apr 19, 8:43 AM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
843 AM EDT Fri Apr 19 2019

GAZ092-093-104>106-191330-
Macon GA-Schley GA-Crisp GA-Dooly GA-Sumter GA-
843 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SOUTHEASTERN
SCHLEY...CRISP...SOUTHERN DOOLY AND SUMTER COUNTIES UNTIL 930 AM
EDT...

At 843 AM EDT...a strong thunderstorm was over Maddox, or near
Americus...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Americus, Cordele, Vienna, Byromville, Leslie, Andersonville, Lilly,
De Soto, Desoto, Cobb, Sumter, Lamar, Richwood, New Era, La Crosse,
Huntington, Pennington, Drayton, Clearview and Methvins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
      3185 8394 3186 8394 3186 8393 3188 8393
      3191 8392 3191 8422 3202 8438 3232 8417
      3208 8361 3202 8361 3180 8379
TIME...MOT...LOC 1243Z 233DEG 32KT 3200 8425

WIND...40MPH
Special weather statement, Apr 19, 8:59 AM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
859 AM EDT Fri Apr 19 2019

GAZ068>071-079-080-091-191330-
Lamar GA-Monroe GA-Taylor GA-Marion GA-Upson GA-Talbot GA-Pike GA-
859 AM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAMAR...WESTERN
MONROE...NORTHWESTERN TAYLOR...NORTHERN MARION...UPSON...TALBOT AND
SOUTHEASTERN PIKE COUNTIES UNTIL 930 AM EDT...

At 859 AM EDT...a strong thunderstorm was over Po Biddy Crossroads,
or near Talbotton...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Thomaston, Talbotton, Woodland, Yatesville, Meansville, Junction
City, Geneva, Sunset Village, Lincoln Park, The Rock, Juniper,
Atwater, Baughville, Sprewell Bluff State Park, Logtown, Sunnyside,
Prattsburg, Hannahs Mill, Big Lazer Creek Wma and Baldwinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3264 8469 3308 8432 3292 8406 3247 8457
TIME...MOT...LOC 1259Z 217DEG 31KT 3272 8445

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 6:57 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:23 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson28 min
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 11:12 AM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Telfair, Wheeler33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.